I switched from synthroid 137 mcg to armour 60 mg in July- Saturday I ended up in the emergecy room because they thought I was having a stroke- II am 56 yrs old on thyroid for 30 years. My diagnosis was Bells Pasly with a extremely low thyroid- dr said your thyroid crashed. gave me a rx for synthroid 50 mcg- I called my natual pathic dr and they up the armour to 80 mg - I feel like I am goning to die - I am so tired and my face is still parlayzed from Bells Pasly- feeling scared and like no dr knows what they are doing- nor do they care-all endocrinolgist cannot see me until Feb or march- How long does this take to work- should I get off armour and go to synthroid again - why am I so inflammed my hand s are going down some what- I feel scared- any suggestions- thanks Suzanne
In addition to the problem with Armour mentioned by LM, the 60 mg Armour is not enough to substitute for 137 of Synthroid. According to readily available conversion charts, 80 mg would be the right amount. Personally, I would not even consider changing back to Synthroid at this time, and risking further hypo problems during the switch. I would take the additional Armour, or better yet, make a switch to Nature-throid, which is basically the equivalent of Armour, without its recent problems.
Do please post your lab results and reference ranges, as LM suggested.
Could you please provide me more information about my test. Is this Hypothyroidism ? is this lifelong disease? Below is my LAB test reports. I am also having hair loss from past many months and also my face looks dull & also I get skin problem( red rash in left side of forehead)? i had very fair looks 4 years back but now my skin looks realy dull and not as fair as earlier, Is this all problem is due to my thyroid disorder?
My TSH report says 9.60(Reference range is 0.40 -5.50)
Free T3 is 2.8 (Reference range is 2.30 -4.20)
Free T4 is 1.0 (Reference range is 0.89 -1.80)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.